# SDR REXA2025092300872

- Difficulty date: June 10, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318913S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SUPPORT IS CORRODED BETWEEN F.S. 501 - 549.  R & R ENTIRE FLOOR SUPPORT RBL 9 FS 477 - 571 IAW MHI RJ REO 670-53-31-1054 REV --.  FABRICATED RBL9 FLOOR SUPPORT FROM FS 477 - 571 USING EXTRUSION, LOCATED, DRILLED UPPER & LOWER FLANGE IAW SRM 53-00-41-201-001-A01. FABRICATED, LOCATED & DRILLED ITEM 11 CLEATS FOR NEW FLOOR SUPPORT FROM RBL 9 FS 477 - 549 IAW SRM RM 53-00-41-201-001-A01 5B(5-6) & 5B(19). MANUFACTURED REPAIR ITEM -5 LOWER SPLICE, -6 SHIM, -7 SHIM  IAW REO 670-53-31-1054, REV --P1,  APPLIED PAINT AT REPAIR PARTS IAW CRJ700 SRM 51-25-21-001-001-A01"
